# SDR 2004FA0000797

- Difficulty date: July 23, 2004
- Submitted: October 8, 2004
- Operation: General aviation
- Aircraft: N131MC
- Make and model: Beech B-60
- Aircraft serial: P392
- Engine: Lyc TIO541*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Valve
- Part number: 60009
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Lyc
- Component part number: 74781
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITHIN THE LAST 3 TO 3.5 HOURS OF FLIGHT, THE PILOT NOTED THE ENGINES WERE RUNNING ROUGH AND FLEW TO OUR FACILITY FOR DISCOVERED THAT THE INTAKE VALVE KEEPER KEYS WERE BROKEN, THE NR 6 CYLINDER HAD A STUCK EXHAUST VALVE.  THE PILOT REPORTED HAVE THE NR 6 CYLINDER REPLACED WITH A REMANUFACTURED UNIT AT ANOTHER FACILITY FAIRLY RECENTLY.  ON THE LT ENGINE, THE NR 4 INTAKE VALVE STEM WAS DISCOVERED TO BE BROKEN.
